# SDR SWIA95772

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Element
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT 14TH DUCT WARNING AND BLEED AIR DUCT AURAL AFTER TAKEOFF.  WARNING DID NOT EXTINGUISH WITH LT 14TH BLEED CLOSED, WARNINGS EXTINGUISHED LT POWER REDUCTION BELOW 79 PERCENT N1.  CONTINUED FLIGHT USING PARTIAL LT POWER.  REMOVED AND REPLACED LT 14TH STAGE SENSING ELEMENT, RAN A/C LEAK CKS OF 14TH STAGE BLEED AIR.
